Radoš Radoičić

Professor
Department of Mathematics
Baruch College - CUNY
E-mail: Rados.Radoicic@baruch.cuny.edu

Fields of interest:

Discrete and Computational Geometry

Algebraic and Probabilistic Methods in Combinatorics

Extremal Graph Theory

Ramsey Theory

 

Recent publications:

I. Pak, R. Radoičić:
Hamiltonian paths in Cayley graphs
Discrete Math., Vol. 309(17),  (2009), pp. 5501–5508

R. Radoičić, G. Tóth:
The discharging method in combinatorial geometry and the Pach-Sharir conjecture
Surveys on discrete and computational geometry, pp.319–342, Contemp. Math., 453,Amer. Math. Soc., Providence, RI, 2008

J. Fox, M. Mahdian, R. Radoičić:
Rainbow solutions to the Sidon equation
Discrete Math., Vol. 308(20), (2008), pp. 4773–4778

J. Fox, V. Jungić, R. Radoičić:
Sub-Ramsey numbers for arithmetic progressions and Schur triples
Combinatorial number theory,pp. 179–197, de Gruyter, Berlin, 2007

J. Fox, J. Jungić, R. Radoičić:
Sub-Ramsey numbers for arithmetic progressions and Schur triples
6th Czech-Slovak International Symposium on Combinatorics, Graph Theory, Algorithms and Applications,pp. 191–198, Electron. Notes Discrete Math., 28, Elsevier, Amsterdam, 2007

D. Conlon, V. Jungić, R. Radoičić:
On the existence of rainbow 4-term arithmetic progressions
Graphs Combin., Vol. 23(3), (2007), pp. 249–254

J. Pach, R. Radoičić, G. Tardos, G. Tóth:
Improving the crossing lemma by finding more crossings in sparse graphs
Discrete Comput. Geom., Vol. 36(4), (2006), pp. 527–552

N. Alon, R. Radoičić, B. Sudakov, J. Vondrák:
A Ramsey-type result for the hypercube
J. Graph Theory,  Vol. 53(3), (2006), pp. 196–208

J. Pach, R. Radoičić, J. Vondrák:
On the diameter of separated point sets with many nearly equal distances
European J. Combin., Vol. 27(8), (2006), pp. 1321–1332